Constrained interpolation using rational cubic spline with linear denominators

Qi Duan, Gongxue Xu, Aikui Liu, Xuefu Wang, Fuhua Cheng

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


In this paper, a rational cubic interpolant spline with linear denominator has been constructed, and it is used to constrain interpolation curves to be bounded in the given region. Necessary and sufficient conditions for the interpolant to satisfy the constraint have been developed. The existence conditions are computationally efficient and easy to apply. Finally, the approximation properties have been studied.

Original languageEnglish
Pages (from-to)203-215
Number of pages13
JournalJournal of Applied Mathematics and Computing
Issue number1
StatePublished - Jan 1999


  • Approximation
  • Constrained design
  • Constrained interpolation
  • Rational spline
  • Shape control

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Constrained interpolation using rational cubic spline with linear denominators'. Together they form a unique fingerprint.

Cite this